- Fast Liquid Action
- 1,000 mg Acetaminophen ~ Pain Reliever
- 65 mg Caffeine ~ Pain Reliever Aid
Goody's® | There's fast and then there's Goody's fast.™
2 - 2 fl oz (60 mL) Bottles ~ Total Net Wt. 4 fl oz (120 mL)
- Do not take more than directed (see overdose warning)
- Adults and children 12 years of age and over: Take one shot every 6 hours while symptoms persist; do not take more than 4 shots in 24 hours
- Children under 12 years of age: Ask a doctor
- Store at room temperature
- Read all products information before using
- More than 4 Headache Relief Shots in 24 hours, which is the maximum daily amount
- With other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- With any other drug containing acetaminophen (prescription or non-prescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
- If you are allergic to acetaminophen or any of the other ingredients in this product
- Pain gets worse or lasts more than 10 days
- Fever gets worse or lasts more than 3 days
- New symptoms occur
- Redness or swelling is present
In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical even if you do not notice any signs or symptoms.
Temporarily relieves minor aches and pains due to: headache, sore throat, minor arthritis pain, muscle aches, toothache, cold and flu.
|Serving Size||60 mL|
|Serving Per Container|
|Amount per Serving||%DV|
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.37
Product in inches (LxWxH): 1.65x 3.2x 4.5
Item Code: 283641
*Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.